# SDR C2XA95IA121

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17720
- Make and model: Emb EMB-120RT
- Aircraft serial: 120142
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 12017056011
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURNG C-CHECK INSPECTION, FOUND LT WING, RIB 15, LOWER NR 1 SKIN SUPPORT CRACKED.  MAINTENANCE REMOVED AND REPLACED THE SKIN SUPPORT, AIRCRAFT APPROVED FOR RETURN TO SERVICE.  A/C TT 11,901.4.  CYCLES, 16,783.  (X)
